Difference between revisions of "CoKeStTkTa2001"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
J. Colliander, M. Keel, G. Staffilani, H. Takaoka, T. Tao, ''[http://front.math.ucdavis.edu/math.AP/0101261 Global well-posedness for KdV in Sobolev spaces of negative index]'', [http://ejde.math.swt.edu/ EJDE] 2001 (2001) No 26, 1-7.
+
{{Article
 
+
| author = J. Colliander, M. Keel, G. Staffilani, H. Takaoka, T. Tao
[[Category:Bibliography]]
+
| title = Global well-posedness for KdV in Sobolev spaces of negative index
 +
| journal = EJDE
 +
| jvol = 26
 +
| jpage = 1-7
 +
| year = 2001
 +
| arxivid = math/0101261
 +
| mathsciid = MR1824796
 +
}}

Latest revision as of 00:19, 11 July 2009

J. Colliander, M. Keel, G. Staffilani, H. Takaoka, T. Tao. Global well-posedness for KdV in Sobolev spaces of negative index. EJDE, 26 (2001), 1-7. MathSciNet, arXiv.